Remedies for Bad Taste from Oral Chemotherapy


Ask the Nutritionist

Q: What can I do to get rid of a terrible taste in my mouth resulting from oral chemo (mitotane) for adrenal cortical carcinoma?

Karen Bassett, Niantic, Connecticut 

A: Taste change is an issue that affects many of our patients during treatment. We have found that it can affect both appetite and flavor preference, and have addressed many strategies to deal with this in our Health Library.

Strategies for taste change and lack of appetite during treatment 

In addition, here are some recipes from our Health Library that integrate some of these tips:


 
  • Email
  • Print
  • Share
  • Text
Highlight Glossary Terms
  • Ask the Nutritionist

    • Do you have questions about making healthy food choices during and after cancer treatment? Our team of nutrition experts can help. Submit your question through our Ask the Nutritionist form.
    • To create a customized plan, please schedule an appointment with a Dana-Farber nutritionist by calling 617-632-3006.
  • Nutrition Services

  • Free Nutrition App